# SDR DALA2019020180667

- Difficulty date: January 27, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 86,089 hours, 10,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 0920387) MIDLIFE MOD - DOOR L2 EMERGENCY BATTERY M33096 FOUND VOLTAGE LOW. EMER BATT M33096 AT DR2L REMOVED AND REPLACED AS PER B777 AMM 33-51-06 AND OPS TEST CARRIED OUT AS PER B777 AMM 33-51-06 FOUND SATIS.
